# SDR SWAA2025052966394

- Difficulty date: May 1, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI INSPECTION. MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75. 2025-307653 <[01]. MEASURE CRACK IS 1.230 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23048253 DUE DATE: 05/JUN/25. REPLACED FLOOR STRUCTURE SUPPORT (BREAK PANEL) LOCATED ON MAIN CABIN AT STA 540; BL 0 TO LBL 24.75. IAW B737-70L SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV -; [02] CORRECTED STEP  MEASURE CRACK IS 1.230 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23048253 DUE DATE: 05/JUN/25. REPLACED FLOOR STRUCTURE SUPPORT (BREAK PANEL) LOCATED ON MAIN CABIN AT STA 540; BL 0 TO LBL 24.75. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV -; [03] MEASURE CRACK IS 1.230 INCHES TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23048253 DUE DATE: 05/JUN/25. REPLACED FLOOR STRUCTURE SUPPORT (BREAK PANEL) LOCATED ON MAIN CABIN AT STA 540; BL 0 TO LBL 24.75. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV -.
